# SDR ABXA9700018

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOWN LOCK LIGHT GREEN REMAINS ILLUMINATED AT ALL TIMES.  RECYCLED GEAR WITH THE SAME RESULTS.  REPLACED RELAY R2-28, NOSE GEAR INDICATION OPS CHECKS GOOD IAW DC-9 SUPP MM 32-60-0.  ALSO, REPLACED THE NOSE LANDING GEAR UPLOCK SWITCH (S1-91) AS A PRECAUTION.
